Advertisement

Propriétés asymptotiques de l'équation de la chaleur sur une variété compacte [d'après P. Gilkey]

  • Y. Colin de VerdiÈre
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 431)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [ABP]
    M. ATIYAE, R. BOTT et V. K. PATODI-Inventiones Math., 19 (1973), 279–330.CrossRefGoogle Scholar
  2. [BGM]
    M. BERGER, P. GAUDUCHON et E. MAZET-Lecture notes in Math., 194 (1971), Springer-Verlag.Google Scholar
  3. [G]
    P. GILKEY-A paraître dans Advances in Mathematics.Google Scholar
  4. [GA]
    M. P. GAFFNEY-Comm. Pure and Applied Math., XI (1958), p. 535–545.MathSciNetGoogle Scholar
  5. [MS]
    H. P. McKEAN et I. M. SINGER-Journal of differential geometry, 1 (1967), p. 43–69.zbMATHMathSciNetGoogle Scholar
  6. [MP]
    S. MINAKSHISUNDARAM et A. PLEIJEL-Canad. J. Math., 1 (1949), p. 242–256.zbMATHMathSciNetGoogle Scholar
  7. [P]
    V. K. PATODI-J. of differential geometry, 5 (1971), p. 233–249.zbMATHMathSciNetGoogle Scholar
  8. [S1]
    R. T. SEELEY-Proc. of Symp. in pure math., X (1967), p. 288–307.MathSciNetGoogle Scholar
  9. [S2]
    R. T. SEELEY-Amer. J. of Math., 91 (1969), p. 963–983.zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© N. Bourbaki 1975

Authors and Affiliations

  • Y. Colin de VerdiÈre

There are no affiliations available

Personalised recommendations